# SDR AALA202104219003

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,656 hours, 6,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 EMERGENCY LIGHT ABOVE DOOR HAS BULBS INOPERATIVE. PERFORMED VISUAL INSPECTION AND FOUND R4 EMERGENCY LIGHT ABOVE DOOR INSTALLED UP SIDE DOWN THEN INSTALLED CORRECTLY R4 EMERGENCY LIGHT ABOVE DOOR PER AMM 33-51-11-400-001-A.
